Home  >>   Archives  >>   Articles with keyword "adaptive quadrature"

Search for:

Articles with keyword "adaptive quadrature"

Estimating parameters of dichotomous and ordinal item response models with gllamm
X. Zheng and S. Rabe-Hesketh. 2007.
Stata Journal Volume 7 Number 3.
Maximum likelihood estimation of endogenous switching and sample selection models for binary, ordinal, and count variables
A. Miranda and S. Rabe-Hesketh. 2006.
Stata Journal Volume 6 Number 3.
Maximum likelihood estimation of generalized linear models with covariate measurement error
S. Rabe-Hesketh, A. Skrondal, and A. Pickles. 2003.
Stata Journal Volume 3 Number 4.
Reliable estimation of generalized linear mixed models using adaptive quadrature
S. Rabe-Hesketh, A. Skrondal, and A. Pickles. 2002.
Stata Journal Volume 2 Number 1.